Smirnov, Roman

  Associate Professor
  PhD -Queen's University (1996)
  BSc -Kyiv National University(1992)

  Mail: Address
  e-mail:smirnov@mathstat.dal.ca
  Office: Chase Room 324
  Tel: (902)494-8854
  Fax: (902)494-5130
  Homepage:  Dr. Roman Smirnov's Website  

Photo of prof Smirnov

  • Research Interests:

    • Differential Geometry
    • Invariant Theory
    • Hamilton - Jacobi Theory of Separation of Variables
    • Applied Mathematics

  • Selected Recent Publications:

    • (with J. Praught) Andrew Lenard: a mystery unraveled. SIGMA Symmetry
      Integrability Geom. Methods Appl. 1 (2005), Paper 005, 7 pp.


    • (with J. T. Horwood and R. G. McLenaghan) Invariant classification of
      orthogonally separable Hamiltonian systems in Euclidean space,
      Comm. Math. Physics 259(3) (2005), 679--709.


    • (with R. G. McLenaghan and R. Milson) Killing tensors as irreducible
      representations of the general linear group, C.R. Acad. Sci. Paris, Ser I. 339
      (2004), 621-624


    • (with J. Yue) Covariants, joint invariants and the equivalence problem in
      the invariant theory of Killing tensors defined in pseudo-Riemannian manifolds
      of constant curvature, J. Math. Phys. 45 (2004), 4141-4163


    • (with R. G. McLenaghan and D. The) An extension of the classical theory
      of algebraic invariants to pseudo-Riemannian geometry and Hamiltonian
      mechanics, J. Math. Phys., 45(3) (2004), 1079-1120


  • Research Group: Applied Mathematics

       Back to Faculty Listing

 

 



Search By
Google
Chase Building | Dalhousie University | Halifax, Nova Scotia, Canada B3H 3J5 | +1 (902) 494-2572